# SDR VJ9800386

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Dented
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT .048X2X 18 INCHES AT FS 240R, L26-29, OUT OF LIMIT IAW 5304, FIG 38.  FABRICATED AND INSTALLED INTERNAL DOUBLER IAW DC9 SRM 53-04, FIG 38.
